Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Splitting criteria for $ \mathfrak{g}$-modules induced from a parabolic and the Berňsteĭn-Gel'fand-Gel'fand resolution of a finite-dimensional, irreducible $ \mathfrak{g}$-module


Author: Alvany Rocha-Caridi
Journal: Trans. Amer. Math. Soc. 262 (1980), 335-366
MSC: Primary 17B10; Secondary 22E47
DOI: https://doi.org/10.1090/S0002-9947-1980-0586721-0
MathSciNet review: 586721
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \mathcal{g}$ be a finite dimensional, complex, semisimple Lie algebra and let V be a finite dimensional, irreducible $ \mathcal{g}$-module. By computing a certain Lie algebra cohomology we show that the generalized versions of the weak and the strong Bernstein-Gelfand-Gelfand resolutions of V obtained by H. Garland and J. Lepowsky are identical.

Let G be a real, connected, semisimple Lie group with finite center. As an application of the equivalence of the generalized Bernstein-Gelfand-Gelfand resolutions we obtain a complex in terms of the degenerate principal series of G, which has the same cohomology as the de Rham complex.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 17B10, 22E47

Retrieve articles in all journals with MSC: 17B10, 22E47


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1980-0586721-0
Article copyright: © Copyright 1980 American Mathematical Society